# SDR 0100459984

- Difficulty date: February 5, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Aircraft time: 74,652 hours, 69,370 cycles
- Engine: Pwa JT8D15
- Engine time: 53,027 hours, 35,173 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436024
- Part serial: 86580
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE FLIGHT CREW REPORTED A COMPRESSOR STALL BELIEVED TO BE FROM THE RIGHT ENGINE.  A HIGH SPEED ABORTED TAKEOFF WAS ACCOMPLISHED AND THE FLIGHT RETURNED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL UNITS LOCATED ON BOTH LEFT AND RIGHT ENGINES.  OPERATIONAL CHECK NORMAL.
